Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What treatment should we get for my brother having low BP and increased heart beat at night post angioplasty ?

Heart beats increases during the night and presure low after angioplasty sir,My brother (47 yrs old) non diabetic and blood pressure problem was treated in BNH,Jamshedpur angioplasty twice done by doctor(30/01/2011 (one stent) and again 03/02/2011(one more stent) after 3 hrs the day he was discharge from hospital) now He is having complain of Low Blood Pressure and problems while walking .Heart beat also increases during the night while sleeping. Pl Suggest(help) what we will do.
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response

Welcome to HealthcareMagic.

It is important that he should revisit his doctor as early as possible.Low BP can lead to syncope and increased heart beat can disturb the rhythm of heart anytime.
Moreover these two symptoms indicate more damage to heart muscle.
Please visit your Cardiologist at the earliest possible.

Take care.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor